教師資料查詢 | 類別: 期刊論文 | 教師: 吳忠武 WU CHUNG-WU (瀏覽個人網頁)

標題:A Note on Weighted Least-squares Estimation of the Shape Parameter of the Weibull Distribution
學年93
學期1
出版(發表)日期2004/10/01
作品名稱A Note on Weighted Least-squares Estimation of the Shape Parameter of the Weibull Distribution
作品名稱(其他語言)
著者Lu, H. L.; Chen, C. H.; 吳忠武; Wu, Jong-wuu
單位淡江大學統計學系
出版者Wiley-Blackwell
著錄名稱、卷期、頁數Quality and Reliability Engineering International 20(6), pp.579-586
摘要This study proposes an alternative to the weighted least-squares (WLS) procedure for estimating the shape parameter of the Weibull distribution. Bergman (Journal of Materials Science Letters 1986; 5:611–614), Faucher and Tyson (F&T) (Journal of Materials Science Letters 1988; 7:1199–1203) suggested using different WLS approaches for Weibull parameters. However, the simulation results show that the novel approach is better than that of Bergman, and is not significantly different from that of F&T. Furthermore, the novel approach is also simpler and easier to comprehend.
關鍵字
語言英文
ISSN0748-8017
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別英國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!